# SDR UIEA2025070700853

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 91,656 hours, 15,322 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FAIRING FOUND DELAMINATED.( PERFORMED REPAIR AT DELAMINATION AREA IAW RI-55-30-17752 REV.A. NO FURTHER DEFECTS NOTED. )
